# SDR 08FDEA02388

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT STA 1460 S-26L, FRAME IS DENTED.  CUT OUT DAMAGED AREA IAW SRM 53-00-01, FIG 201.  NDT, HFEC IAW NTM 51-00-00, FIG 6, OF CUT OUT AREA.  FABRICATED SPLICE ANGLE IAW SRM 53-00-07, MAT. 7075T6, .071 INCH C, BATCH NR 532681, PO NR MST 0023621 ON MAE TRAVELER NR T8/743564.  COLD WORKED HOLES IAW SRM 51-40-00 AND 53-00-07.  INSTALLED ALL REPAIRS PARTS IAW SRM 51-40-02 AND 53-00-07.  THIS REPAIR IS CLASSIFIED AS A CATEGORY "B" MAJOR REPAIR.  INITIAL INSP OF REPAIR AT 37,500 FC AND REPEAT INSP.  THEREAFTER AT 12,000 FC.
